Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Ear discharge, itching. Tonsil, sore throat. Taking Moxikind. Appropriate medicine?

I have both ear discharge with itiching from Nov 13 2009. I took 1 year allopathic treatment and approx 8 month homeopathic treatment. but nothing can help me. And i also suffered toncil and sore throat to many times in year. And from last 2 month i reguarly sufferd my sometime by cold and some time my cough, sometime by throat sore with tonsil . My doctar advice moxikind 625 mg for 5 day every time with two other medicin after 5 day moxikind course. its 3rd instance in last two month taking moxikind 625 mg for 5 days course. Apart from that i also have some other disease (from long time approx from 2008) are boils on skin, skin related diseases, piles or may be fistula , from last 3 month i also caused by lots of dandruff(a thick layer of dandruff), pain in knees, legs, & foot falling asleep( paresthesia ) at rest such as sitting in chair, sitting on floor .So please tell me appropriate precipitation.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
you are havng recurrent throat infection which reaches to both ears via eustechian tube (a tube connecting throat to ear) your problum can be solve by tonsillectomy operation. after tonsil surgery infective focus from throate will be finished up which will automtically prevent infection to reach to ear.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor